# SDR DALA2015111307001

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 54,576 hours, 29,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE LANYARD UNSERVICABLE.  REPLACED LANYARD.
